Sale!

Amazon Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Fluid Ounces Grape Flavor, 8 Fl Oz (Pack of 1)

$6.22

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
Compare to the active ingredient in Children’s Zyrtec. Amazon Basic Care Children’s All Day Allergy provides indoor and outdoor allergy relief of symptoms such as sneezing, runny nose, itchy throat or nose and itchy, watery eyes for up to 24 hours. Grape flavored allergy medicine kids will love. For ages 2 years and older. Dye free and sugar free. Dosage cup provided.

Product Dimensions‏:‎2.34 x 2.38 x 6.19 inches; 10.86 Ounces
Date First Available‏:‎July 28, 2017
Manufacturer‏:‎Perrigo Company – Basic Care
ASIN‏:‎B074F29NW8
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More
Product Dimensions‏:‎2.34 x 2.38 x 6.19 inches; 10.86 Ounces
Date First Available‏:‎July 28, 2017
Manufacturer‏:‎Perrigo Company – Basic Care
ASIN‏:‎B074F29NW8
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More

CHILDREN’S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
24 HOUR ALLERGY RELIEF: This children’s allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
ALLERGY CAUSES: When you’re exposed to the same allergen twice, your antibodies release chemicals that cause allergy symptoms. Amazon Basic Care Children’s All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “Amazon Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Fluid Ounces Grape Flavor, 8 Fl Oz (Pack of 1)”

Your email address will not be published.